# SDR CALA2025100209561

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737924ER
- Aircraft serial: 31646
- Aircraft time: 42,026 hours, 15,529 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M11099
- Condition: Not Reported
- Location: Zone 200
- Part time: 24,522 hours, 9,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLATABLE LIFE RAFT REPLACE - REMOVED AND REPLACED LIFE RAFT ACT ACT REF TASK CARD 29-2560-1-9801
